# SDR DALA2017032202757

- Difficulty date: June 3, 2016
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 74,665 hours, 29,808 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A DENT IN THE FORWARD EDGE.  ACCOMPLISHED A PERMANENT REPAIR ON THE AFT CARGO DOOR SKIN IAW SRM 51-30-01, FIG 7, AND SRM 52-30-01.
